# SDR DALA2024053005662

- Difficulty date: May 29, 2024
- Submitted: May 30, 2024
- Operation: Air carrier
- Aircraft: N337NB
- Make and model: Airbus A319-114
- Aircraft serial: 1685
- Aircraft time: 59,657 hours, 31,269 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Roller
- Part number: UNKNOWN
- Condition: Excess Play
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3137 EXCESSIVE PLAY CRUISE ROLLER OB FLAP ON LH WING. CORRECTIVE ACTION: REPLACED CRUISE ROLLER OB FLAP ON LH WING AS PER AIRBUS CMM. 57- 53-21 TASK 57-53- 21-000-810-A01 AND TASK 57-53-21-400-810-A01. (0366860)
